# SDR UALA2011021100730

- Difficulty date: February 11, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 55,495 hours, 20,668 cycles
- Engine: Iae V2527A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Packing
- Condition: Leaking
- Location: Lt Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK L-1 MAGNETIC FUEL LEVEL IND.   FOUND FUEL LEAKING FROM LT WING OTBD BOOST PUMP HSG 26QA.  HEAVY LEAK MEASURES 6-7 INCHES.  MAG LEVEL IND HAS NO LEAKS. REPLACED PACKINGS ON LT OTBD BOOST PUMP AND SLIDE VALVE.  REPLACED LEAKING WATER DRAIN OUTER VALVE, ALL LEAKS CHECKED OK.
